American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32L30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] D. Cerveau and P. Sad. Liouvillian integration and Bernoulli foliations. Trans. Amer. Math. Soc. 350 (1998) 3065-3081. MR 1390971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Antonio Campillo and Manuel M. Carnicer. Proximity inequalities and bounds for the degree of invariant curves by foliations of $\mathbb{P}_{\mathbb{C}}^2$. Trans. Amer. Math. Soc. 349 (1997) 2211-2228. MR 1407696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tatsuo Suwa. Indices of holomorphic vector fields relative to invariant curves on surfaces . Proc. Amer. Math. Soc. 123 (1995) 2989-2997. MR 1291793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Edoardo Ballico. On the number of singularities in meromorphic foliations on compact complex surfaces . Trans. Amer. Math. Soc. 343 (1994) 417-432. MR 1191609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul D. Scofield. Some deformations of the Hopf foliation are also K\"ahler . Proc. Amer. Math. Soc. 119 (1993) 251-253. MR 1143225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Júlio Cesar Canille Martins. Holomorphic flows in ${\bf C}\sp 3,0$ with resonances . Trans. Amer. Math. Soc. 329 (1992) 825-837. MR 1073776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dominique Cerveau and Tatsuo Suwa. Determinacy of complex analytic foliation germs without integrating factors . Proc. Amer. Math. Soc. 112 (1991) 989-997. MR 1072331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Xavier Gómez-Mont. Holomorphic foliations in ruled surfaces . Trans. Amer. Math. Soc. 312 (1989) 179-201. MR 983870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia